# SDR V0XD20160630142

- Difficulty date: June 29, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 29,209 hours, 19,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 601R31902318S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR INTERNAL STRUCTURE BEAM IS CRACKED.  R & R CRACKED BEAM IAW SRM'S 51-42-06 AND 51-42-21.
